MAUDE Adverse Event Report: CAREFUSION, INC BD¿ CONTINUOUS EPIDURAL TRAYS; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD¿ CONTINUOUS EPIDURAL TRAYS; ANESTHESIA CONDUCTION KIT
Catalog Number 406049
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ continuous epidural tray epid cont we18g3.5 c20 lor5 p drape had a failing connector that separated.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history review could not be completed as no batch number was provided.Investigation conclusion: unable to determine a root cause.Correction: due to an it issue beginning on 7/3/2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacturer: no.
 
Event or Problem Description

Brand Name
BD¿ CONTINUOUS EPIDURAL TRAYS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key7789877
Report Number1625685-2018-00035
Device Sequence Number16521584
Product Code CAZ
UDI-Device Identifier00382904060497
UDI-Public00382904060497
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number406049
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;